File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Some Discrete Nonlinear Inequalities and Applications to Difference Equations

TitleSome Discrete Nonlinear Inequalities and Applications to Difference Equations
Authors
Keywordsa Priori bound
boundary value problems
difference equation
Discrete Gronwall-Bellman-Ou-Iang type inequalities
Issue Date2008
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/wps/find/journaldescription.cws_home/708310/description#description
Citation
Acta Mathematica Scientia, 2008, v. 28 n. 2, p. 417-430 How to Cite?
AbstractIn this article, the authors establish some new nonlinear difference inequalities in two independent variables, which generalize some existing results and can be used as handy tools in the study of qualitative as well as quantitative properties of solutions of certain classes of difference equations. © 2008 Wuhan Institute of Physics and Mathematics.
Persistent Identifierhttp://hdl.handle.net/10722/75227
ISSN
2015 Impact Factor: 0.557
2015 SCImago Journal Rankings: 0.615
References

 

DC FieldValueLanguage
dc.contributor.authorWingSum, Cen_HK
dc.contributor.authorQingHua, Men_HK
dc.contributor.authorPečarić, Jen_HK
dc.date.accessioned2010-09-06T07:09:08Z-
dc.date.available2010-09-06T07:09:08Z-
dc.date.issued2008en_HK
dc.identifier.citationActa Mathematica Scientia, 2008, v. 28 n. 2, p. 417-430en_HK
dc.identifier.issn0252-9602en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75227-
dc.description.abstractIn this article, the authors establish some new nonlinear difference inequalities in two independent variables, which generalize some existing results and can be used as handy tools in the study of qualitative as well as quantitative properties of solutions of certain classes of difference equations. © 2008 Wuhan Institute of Physics and Mathematics.en_HK
dc.languageengen_HK
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/wps/find/journaldescription.cws_home/708310/description#descriptionen_HK
dc.relation.ispartofActa Mathematica Scientiaen_HK
dc.subjecta Priori bounden_HK
dc.subjectboundary value problemsen_HK
dc.subjectdifference equationen_HK
dc.subjectDiscrete Gronwall-Bellman-Ou-Iang type inequalitiesen_HK
dc.titleSome Discrete Nonlinear Inequalities and Applications to Difference Equationsen_HK
dc.typeArticleen_HK
dc.identifier.emailWingSum, C:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityWingSum, C=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/S0252-9602(08)60044-2en_HK
dc.identifier.scopuseid_2-s2.0-42049103851en_HK
dc.identifier.hkuros141670en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-42049103851&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume28en_HK
dc.identifier.issue2en_HK
dc.identifier.spage417en_HK
dc.identifier.epage430en_HK
dc.publisher.placeNetherlandsen_HK
dc.identifier.scopusauthoridWingSum, C=7202743118en_HK
dc.identifier.scopusauthoridQingHua, M=24068883200en_HK
dc.identifier.scopusauthoridPečarić, J=7006507259en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats